MathSciNet Relay Station
MathSciNet bibliographic data
MR1454707 (98g:42038) 42C05 (41A50)
Douak, K.; Maroni, P. On $d$-orthogonal Tchebychev polynomials. I. Appl. Numer. Math. 24 (1997), no. 1, 23–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement